# SDR MASA200602705

- Difficulty date: December 11, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 9,533 hours, 7,263 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2732 PHX.  SPOILER/STAB FAULT STATUS MESSAGE.  MX RESET SYSTEM AND PERFORMED S-POST WITH NO DEFECTS NOTED.
